# SDR ASAA2012093092982

- Difficulty date: September 3, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 14,511 hours, 4,642 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Indication
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE WARNING OCCURRED DURING TAXI OUT AFTER FLAPS WERE EXTENDED.  ACFT GROUNDED.  QRH PROCEDURE PERFORMED, WARNING WENT AWAY.
